Serre’s problem on projective modules over polynomial rings, and algebraic-theory

Research output: Contribution to journalArticle

47 Scopus citations

Abstract

We obtain new results on the freeness of projective modules over polynomial rings. In particular we prove the freeness of all projective modules over polynomial rings in five variables with coefficients from an arbitrary field.

Original languageEnglish (US)
Pages (from-to)937-1001
Number of pages65
JournalMathematics of the USSR - Izvestija
Volume10
Issue number5
DOIs
StatePublished - Oct 31 1976

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Serre’s problem on projective modules over polynomial rings, and algebraic-theory'. Together they form a unique fingerprint.

  • Cite this